# SDR ZW0A0100809

- Difficulty date: April 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO BIN AT STA 1220 TO 1332, THE LT TIE DOWN TRACK WAS CORRODED IN SEVERAL PLACES.  REPLACED TIE DOWN TRACK STA 1002 TO 1320, LT SIDE, PER SRM 51-30 AND SRM 51-10-4.  ORDERED NEW SPLICE KIT TO PICK UP FASTENERS HOLES FROM NEW TRACK AND INSTALLED SPLICE PER SRM 25-52-00, FIG 3.  INSTALLED FASTENERS PER SRM 51-30-5.
